# SDR UPS99829006

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT PIT FS 1460 FLOOR SUPPORT CRACKED AT L34L.  REMOVED CRACKED SUPPORT FITTING, FAB NEW FITTING, ALODINED AND PRIMED, INSTALLED IAW DC8 SRM 51-1-21.
